# SDR YENA20130527112

- Difficulty date: May 27, 2013
- Submitted: June 6, 2013
- Operation: Air carrier
- Aircraft: N516JB
- Make and model: Airbus A320-232
- Aircraft serial: 1302
- Aircraft time: 50,483 hours, 18,917 cycles
- Engine: Iae V2527A5
- System (JASC): 7320 · Fuel Controlling System
- Part: Fmu
- Part number: 8061639
- Part serial: 13532854
- Condition: Failed
- Location: Nr 1 Engine
- Part time: 35,635 hours, 12,612 cycles
- Stage of operation: LD
- How discovered: O
- Nature of condition: Y, J
- Precautionary procedure: O

## Discrepancy

FLT 771 AT 1000 FT, CAPTAIN NOTICED NR 1 ENGINE N1 WAS BELOW NR 2 N1, APPROACH CONTINUED.  NEARING 500 NR 1 ENGINE FAILED.  CONTINUED & LANDED.  SHUTDOWN ENGINE AND TAXIED TO GATE.  REMOVED & REPLACED NR 1 ENGINE FMU IAW AMM TASK 73-22-52-000-010-B NO LEAKS NOTED.  ALL CHECKED OK PERFORMED/TROUBLESHOOTING LED TO FMU PER FIM TASK 73-22-00-810-851-B.
